Volume 2, Issue 2 (12-2021)                   MACO 2021, 2(2): 57-65 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Moayyerizadeh Z. Absolute-(p; r)-∗-Paranormality And Block Matrix Operators. MACO. 2021; 2 (2) :57-65
URL: http://maco.lu.ac.ir/article-1-87-en.html
Abstract:   (365 Views)
In this paper, we introduce a new model of a block matrix operator  induced by two sequences and characterize its absolute-(p; r)-
∗-paranormality. Next, we give examples of these operators to show that absolute-(p; r)-∗-paranormal classes are distinct.
 
Full-Text [PDF 124 kb]   (160 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2021/12/31

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.